# SDR SWAA2023031097890

- Difficulty date: February 2, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS794 TO BS827+2' RBL 26.5 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 807+1' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED AFT CARGO BAY SUB THRESHOLD WEB; BS 794-847 RBL 26.5 WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED DRILLED; DEBURRED AND INSTALLED NUT PLATES ON NEW AFT CARGO BAY SUBTHRESHOLD WEB BS 794-847 RBL 26.5 WL 156 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG 146A8340. OK TO INSTALL.;[05] VERIFIED MEASUREMENT TABLE. VERIFIED CORRECTIVE ACTION 4; OK TO INSTALL.;[06] INSTALLED NEW SUBTHRESHOLD WEB PER SRM 51-40-02-0G-0; DWG 146A8340.;[07] FINAL INSPECTION. JOB COMPLETE.
